MathSciNet Relay Station
MathSciNet bibliographic data
MR2046689 82C41 (37N20 82C44)
Bunimovich, Leonid A. Deterministic walks in random environments. Microscopic chaos and transport in many-particle systems. Phys. D 187 (2004), no. 1-4, 20–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement